Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 17 found articles
 
 
  Continuous flattening of the 2-dimensional skeleton of a regular 24-cell
 
 
Title: Continuous flattening of the 2-dimensional skeleton of a regular 24-cell
Author: Itoh, Jin-ichi
Nara, Chie
Appeared in: Journal of geometry
Paging: Volume 112 () nr. 1 pages xx
Year: 2021-02-25
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands